# SDR FDEA201807171765

- Difficulty date: July 17, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 79,112 hours, 17,129 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Part time: 7,729 hours, 2,313 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 350 IN LEVEL CRUISE .82M RECEIVED FLAP DISAGREE W/FLAPS AT 0 DEGREE/RET9 INDICATING 0 DEGREE/RET ON CONFIG PAGE. UPPER AND LOWER  AIRSPEED FEET CAME TOGETHER ON CA SIDE. AP1 WAS ENGAGED. FO SIDE SHOWED NORMAL. THIS OCCURRED SEVERAL TIMES INTERMITTENTLY AND QUICKLY ENOUGH TO  NOT BE ABLE TO DETERMINE PROPER SIDE FOR ACCURACY. DECLARED EMERGENCY AND RETURNED TO HNL. INTERROGATED CFDS, FCC NR 1 SHOWS NO CURRENT FAULTS OR PREVIOUS LEG FAULTS. PERFORMED ADJUSTMENT/TEST OF NR 1 CADC REF AMM 34-16-01-4, ALL TESTS PASS. CONSULTED WITH MOCC. PRECAUTIONARY REMOVED AND REPLACED NR 1 CADC REF AMM 34-16-01-4. PERFORMED ADJUSTMENT/TEST ON NR 1 CADC AND PERFORMED AUTOLAND TEST REF AMM 34-16-01-5, ALL TESTS PASS. NO 90-DAY HISTORY. A/C OK FOR SERVICE.
